IEEE - Institute of Electrical and Electronics Engineers, Inc. - Realization of high index differential-algebraic systems using singularly perturbed sliding manifolds

Proceedings of 2000 American Control Conference (ACC 2000)

Author(s): Gordon, B.W. ; Sheng Liu ; Asada, H.H.
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 January 2000
Conference Location: Chicago, IL, USA
Conference Date: 28 June 2000
Volume: 2
ISBN (Paper): 0-7803-5519-9
ISSN (Paper): 0743-1619
DOI: 10.1109/ACC.2000.876598
Regular:

One of the key difficulties in control of nonlinear differential-algebraic equation (DAE) systems is that they are not expressed in an explicit state space form required by most design... View More

Advertisement